# SDR CALA2024050301303

- Difficulty date: April 7, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 77,719 hours, 27,224 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: S012T237300
- Condition: Cracked
- Location: Hstab Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LH CENTER HINGE PIN, FOUND LH CENTER HINGE FITTING BEARING CRACKED. REFER TO PEMCO NR. 15069.0777. REMOVED AND REPLACED LH STAB, CENTER HINGE FITTING BEARING IAW B 737 CMM 55-10-06. WORK PERFORMED BY V927956, ENTERED BY V927860 AND CMM 55-10-07. ENTERED BY V927860
